# SDR MASA200500272

- Difficulty date: April 3, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 9,794 hours, 9,202 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 14534177405
- Part serial: 1453528645
- Condition: Sticks
- Location: Trim Control
- Part time: 749 hours, 778 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2858 CLT - HAD AN AUTO PILOT FAIL BECAUSE OF AN AILERON MIS-TRIM.  MAINTENANCE REPLACED THE TRIM CONTROL MODULE.
